# SDR ASOA95002

- Difficulty date: January 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N215AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120010
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Prox Switch
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ATL/LYH - FLT 7248 - UPON SELECTING GEAR DOWN TO LAND, LANDING GEAR WOULD NOT EXTEND.  HAD TO USE ELECTRIC OVERRIDE TO EXTEND GEAR SUCCESSFULLY.  CONTINUED APPROACH AND LANDED SAFELY AND WITHOUT INCIDENT.  A/C WAS FERRIED LYH-ATL GEAR DOWN.  IN ATL, REPLACED RIGHT MAIN A-DOWNLOCK PROXIMITY SWITCH.  (X)
